# SDR DL72S020595

- Difficulty date: May 26, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 68,820 hours, 51,860 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ram Air Door
- Condition: Stuck
- Location: A/C System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE WITH APU POWER,TURNED PACKS ON AND CABIN FILLED WITH SMOKE.  FOUND RT PACK RAM AIR SCOOP CK VALVE STUCK OPEN.  FREED DOOR, RAN PACKS, RAN ENGINES 1 AND 3.  PACK OPERATING, NO FURTHER SMOKE OR FUMES IN CABIN.  OK FOR SERVICE.
